# SDR UIEA200400151

- Difficulty date: August 24, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROTATION, ENGINE NR 3 HAD 2 COMPRESSOR STALLS.  N1 ROLLED BACK AND RECOVERED, EGT REACHED 950 DEGREES CELSIUS.  ON CLIMB-OUT AND CRUISE ENGINE OPERATED NORMAL.  PERFORMED TEST 72-00-00-206-050-020.  STALL INSPECTION, FOUND HPC STAGE 6, THREE BLADES 50 PERCENT MISSING.  REMOVED AND REPLACED ENGINE IAW A717101GT1.  ENGINE RUN UP AND LEAK CHECK, OPS NORMAL IAW B150201FT1 TEST 6 VIBES 2.1 AT N1 109.9.  (M)
